RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 66, Issue 6  


On definable predicates of standardness in internal set theory
P. V. Andreev
803
Rigid isotopy classification of real algebraic curves of bidegree $(3,3)$ on quadrics
A. I. Degtyarev, V. I. Zvonilov
810
Continuity of optimal controls in differential games, and some properties of weakly and strongly convex functions
G. E. Ivanov
816
Higher Bruhat orders and relations in the braid group
G. G. Ilyuta
840
Asymptotics as $N\to\infty$ for $N$ classical fermions and bosons
V. P. Maslov
849
Normal subgroups of finite groups, and formations with normalizer conditions
V. S. Monakhov, M. V. Sel'kin
867
Multivalued solutions of second-order differential equations
A. D. Myshkis
871
Weak amenability components of $L_1(G)$-modules, amenable groups, and an ergodic theorem
A. G. Myasnikov
879
On an abstract integrodifferential problem
V. P. Orlov
887
Sturm–Liouville operators with singular potentials
A. M. Savchuk, A. A. Shkalikov
897
$A_\infty$-simplicial objects and $A_\infty$-topological groups
V. A. Smirnov
913
Two fixed-point theorems
M. F. Sukhinin
920
Singular point perturbations of an odd operator in a $\mathbb Z_2$-graded space
Yu. G. Shondin
924

Brief Communications
Stereotype group algebras
S. S. Akbarov
941
On the topological conjugacy of three-dimensional gradient-like diffeomorphisms with a trivially embedded set of separatrices of saddle fixed points
V. Z. Grines, V. S. Medvedev
945
Bifurcation of auto-oscillations in the classical system of telegraph equations with a nonclassical nonlinear boundary condition
Yu. S. Kolesov, A. N. Kulikov
948
Equations in $\beta G$ and the decomposability of abelian groups
I. V. Protasov
951
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019